Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had symptoms of a yeast infection, itchy doughy substance on labia. What this can be?

I had symptoms of a yeast infection ...a doughy substance was on each side of labia ...not like a mormal discharge , every day...thicker in the morning. It makes me itch . I lost my job and do not have money to go to the dr....I have had this since April 2012. What is this? I do not normally get any kind of urinary infections. I m scared because, it wont go away. Please advise. Thank you
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM
and yes you have guessed correctly....It is most likely a yeast infection suggested by itchiness, and the cheesy discharge.

Yeasts are normally present in the vagina and it is unrealistic to try to eliminate them.
Goal of treatment is always to reduce the overgrowth of yeast organisms and return the vagina to a healthy balance.
Treatment constitutes: Antifungal agents in the form of tablets, vaginal creams or suppositories.
if you can provide some informations like your marrital status and if married, whether pregnant or not, it has some bearing in the treatment decision.
Some helping tips for prevention:
1.Have new partners wear condoms during sexual intercourse.
2.Keep vaginal area clean and dry and wear cotton underwear.
3.Avoid using deodorant pads or tampons.
4.Don't douche.
5.Avoid sexual intercourse until treatment is completed and you are symptom free.

5.     Hope this answers your query.
Yet, if there are any further concerns, feel free to post them to me. I will be glad to assist you.

Wish you good health.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor